# SDR AALA201603099013

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 3,221 hours, 1,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L2 DOOR BOTTLE ASSIST LOW.  SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
